全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:M. S. Dobushovs’kyi , M. M. Sheremeta
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.68 (11), pp.1694-1714
摘要:We study the Laplace–Stieltjes integrals with an arbitrary abscissa of convergence. The lower and upper estimates for these integrals are established. The accumulated results are used to deduce the relationships between the growth of the integral and the maximum of the integ...
作者:M. M. Sheremeta
来源:[J].Karpatsʹkì Matematičnì Publìkacìï, 2018, Vol.9 (2), pp.181-187
摘要:Let $\gamma$ be a positive continuous on $[0,\,+\infty)$ function increasing to $+\infty$ and $f$ and $g$ be arbitrary entire functions of positive lower order and finite order. In order that for $$\lim\limits_{r\to+\infty} \frac{\ln\ln\,M_{f(g)}(r)}{\ln\ln\,M_f(\exp\{\gamma(r)\}...
作者:M. M. Sheremeta
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2001, Vol.53 (4), pp.620-630
摘要:$$\ln {\mu }\left( {{\sigma ,}F} \right) \leqslant \Phi _1 \left( {\sigma } \right) + \left( {1 + o\left( 1 \right)} \right){\tau }\Phi _{2} \left( {\sigma } \right)\quad \left( {{\sigma } \to + \infty } \right)$$]]> and ...
作者:M. M. Sheremeta , M. T. Bordulyak
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2003, Vol.55 (1), pp.112-125
摘要:Abstract(#br)We investigate conditions on zeros of an entire function f of the Laguerre–Pólya class under which f is a function of bounded l -index.
作者:M. M. Sheremeta , Yu. S. Trukhan
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2004, Vol.56 (2), pp.305-317
摘要:Abstract(#br)We investigate conditions for zeros under which the Naftalevich–Tsuji product is a function of a bounded l -index analytic in the unit disk.
作者:M. M. Sheremeta
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 1996, Vol.48 (1), pp.130-139
摘要:Abstract(#br)We prove that if ω( t, x, K 2 ( m ) )⩽ c ( x )ω( t ) for all x ε[ a, b ] and x ε [0, b - a ] where c ∈ L 1 ( a, b ) and ω is a modulus of continuity, then λ n = O ( n − m -1/2 ω(1/ n )) and this estimate is unimprovable.
作者:Yu. M. Gal' , O. M. Mulyava , M. M. Sheremeta
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2002, Vol.54 (4), pp.536-547
摘要:$$\int\limits_{r_0 }^\infty {\frac{{\gamma (\ln M_\user1{f} (r))}}{{r^{\rho + 1} }}} dr$$
作者:L. Ya. Mykytyuk , M. M. Sheremeta
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2003, Vol.55 (3), pp.456-467
摘要:$$\sum\nolimits_{n = 1}^\infty {a_n \exp \{ s{\lambda}_n \} } $$]]> with nonnegative exponents and zero abscissa of absolute convergence, we study the asymptotic behavior of the remainder ...
作者:Z. M. Sheremeta , M. M. Sheremeta
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2006, Vol.58 (12), pp.1924-1934
摘要:Abstract(#br)We investigate the close-to-convexity and l -index boundedness of entire solutions of the differential equations z 2 w ″ + βzw ′ + ( γz 2 − β ) w = 0 and zw ″ + βw ′ + γzw = 0.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×